# SDR CALA2018020200403

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 61,713 hours, 21,994 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 2415
- Condition: Inoperative
- Location: Stab Trim
- Part time: 37,846 hours, 13,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM SWITCHES DO NOT OPERATE TRIM UP AND DOWN FROM BOTH THE CAPTAIN`S AND FIRST OFFICER.  EMERGENCY DECLARED. REMOVED AND REPLACED THE HORIZONTAL STABI TRIM MOTOR IAW AMM 27-41-71-400-801  CHECKED NORMAL.  STABILIZER TRIM WORKS NORMAL.
